# SDR SWAA2017051713706

- Difficulty date: April 22, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 64,639 hours, 37,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A33215
- Condition: Torn
- Location: Bs 1074
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TORN AT BS 1074, STRINGER 17R. REPAIRED THE SKIN IAW SRM & EA.
